RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 3, Pages 414–422 (Mi mz1841)  

This article is cited in 1 scientific paper (total in 1 paper)

Strictly pseudoconvex domains and algebraic varieties

S. Yu. Nemirovski

M. V. Lomonosov Moscow State University

Abstract: In the paper, we consider applications of strictly pseudoconvex domains to the problems of algebraicity and rationality. We give a new proof of the Kodaira theorem on the algebraicity of a surface and we also prove a multidimensional version of this theorem. Theorems analogous to the Hodge index theorem and the Lefschetz theorem about $(1,1)$-classes are obtained for strictly pseudoconvex domains. Conjectures on the geometry of strictly pseudoconvex domains on algebraic surfaces are formulated.

DOI: https://doi.org/10.4213/mzm1841

Full text: PDF file (199 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:3, 306–312

Bibliographic databases:

Document Type: Article
UDC: 517.55
Received: 02.08.1995

Citation: S. Yu. Nemirovski, “Strictly pseudoconvex domains and algebraic varieties”, Mat. Zametki, 60:3 (1996), 414–422; Math. Notes, 60:3 (1996), 306–312

Citation in format AMSBIB
\Bibitem{Nem96}
\by S.~Yu.~Nemirovski
\paper Strictly pseudoconvex domains and algebraic varieties
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 3
\pages 414--422
\mathnet{http://mi.mathnet.ru/mz1841}
\crossref{https://doi.org/10.4213/mzm1841}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1428855}
\zmath{https://zbmath.org/?q=an:0910.32031}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 3
\pages 306--312
\crossref{https://doi.org/10.1007/BF02320368}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN90400009}


Linking options:
  • http://mi.mathnet.ru/eng/mz1841
  • https://doi.org/10.4213/mzm1841
  • http://mi.mathnet.ru/eng/mz/v60/i3/p414

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Yu. Nemirovski, “Stein domains on algebraic varieties”, Math. Notes, 60:2 (1996), 218–221  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:216
    Full text:64
    References:29
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019